MAUDE Adverse Event Report: SMITHS MEDICAL, ASD, INC. PORTEX® SPINAL ANESTHESIA TRAY; ANESTHESIA CONDUCTION KIT

SMITHS MEDICAL, ASD, INC. PORTEX® SPINAL ANESTHESIA TRAY; ANESTHESIA CONDUCTION KIT
Catalog Number NEPI-NLD-15545C-21
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Awareness during Anaesthesia (1707)
Date of Event 07/01/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that at an anesthesia department meeting it was discovered that a portex® spinal anesthesia tray had not worked at all.

Brand Name
PORTEX® SPINAL ANESTHESIA TRAY
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
SMITHS MEDICAL, ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key7759162
Report Number3012307300-2018-03176
Device Sequence Number13773005
Product Code CAZ
UDI-Device Identifier15019517115611
UDI-Public15019517115611
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/01/2020
Device Catalogue NumberNEPI-NLD-15545C-21
Device Lot Number3630580
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2018
Initial Report FDA Received Date08/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;